Weak convergence to the fractional Brownian sheet and other two-parameter Gaussian processes
Xavier Bardina,
Maria Jolis and
Ciprian A. Tudor
Statistics & Probability Letters, 2003, vol. 65, issue 4, 317-329
Abstract:
We give a result of approximation in law, in the space of the continuous functions on [0,1]2, of Gaussian two-parameter processes that can be represented in law as a certain Wiener-type integral. The approximations are constructed from a Poisson process in the plane.
Keywords: Fractional; Brownian; sheet; Weak; convergence; Two-parameter; Poisson; process; Two-parameter; Gaussian; processes (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(03)00257-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:65:y:2003:i:4:p:317-329
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().